Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How to get rid of dark patches at the vaginal walls ?

how to get rid of dark patches at the vaginal walls occured due to itching Hello, I had itching in the walls of vagina about a month ago and due to itching the dark patches at the vaginal walls have occured.. I no more have the itching after using candid-b but the problem is that the dark patches have not gone and it doesnt look normal... can u please suggest what is the medicine that has to be applied to get back the normal skin ...plz advise.. height 5 7 weight 60kgs
Asked On : Wed, 19 Oct 2011
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The dark patches that you have got on the vaginal walls are mostly due to skin change due to the fungal infection itself. Usually such patches disappear in 4-6 weeks after the infection subsides. Applying 1% hydrocortisone ointment might help in some cases. Avoid itching or using any perfumed cosmetics on the area and maintain proper hygiene.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal

Answered: Wed, 19 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor